Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 28, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 30, 2006, 11:10 PM EDT for Northumberland County, Pennsylvania. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2006, 11:10 PM EDT (03:10 UTC)
- Expired
- May 30, 2006, 11:45 PM EDT
- In force
- 35 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Northumberland County, PA
The radar
The State College radar (KCCX), 106 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 3.2 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1247 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 2143 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 310310
SVRCTP
PAC097-310345-
/O.NEW.KCTP.SV.W.0028.060531T0310Z-060531T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1110 PM EDT TUE MAY 30 2006
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA
* UNTIL 1145 PM EDT
* AT 1107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MOUNT CARMEL...AND MOVING SOUTH AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KULPMONT AND SHAMOKIN AROUND 1115 PM EDT...
MOUNT CARMEL AROUND 1120 PM EDT...
REBUCK AROUND 1125 PM EDT...
LECK KILL AROUND 1130 PM EDT...
URBAN AROUND 1140 PM EDT...
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4061 7693 4072 7684 4079 7686 4084 7680
4097 7688 4100 7685 4116 7688 4117 7674
4095 7680 4097 7667 4093 7658 4083 7651
4083 7641 4078 7640
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 9:10 PM EDT, 2 hours earlier.
Area forecast discussion, May 30, 9:10 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 910 PM EDT TUE MAY 30 2006 .SHORT TERM /THROUGH TONIGHT/... TOUGH CALL ON THE WESTERN EDGE OF THE CURRENT MCS PROGRESSING SOUTH ACROSS THE CATSKILL REGION OF NEW YORK AND THE POCONOS OF NE PENN. NEW MULTICELLUAR DEVELOPMENT ACROSS OUR EASTERN ZONES THIS EVENING APPEARS TO BE QUITE CONSISTENT WITH THE GFS/NAM BULLSEYE OF 850-700HPA OMEGA. THIS AREA OF UVVEL TRACKS SOUTH ACROSS THE SUSQ VALLEY AND POINTS EAST THROUGH ABOUT 05Z BEFORE WEAKENING. 12 KM NAM DEPICTS MORE WWD PROGRESSION OF SCATTERED TSRA LATE TONIGHT ALONG THE OUTFLOW BOUNDARY. WILL LIKELY CONTINUE TO SEE A MARGINAL SEVERE THREAT /UP TO DIME SIZE HAIL AND WIND GUSTS TO AROUND 50 MPH/ AS THE MCS MOVES SOUTH ACROSS THE ERN ZONES. WILL BE RAISING POPS TO LIKELY AND CATEGORICAL ACROSS THE EAST AND TAPERING TO SCATTERED POPS FROM NEAR KUNV TO KTHV. BASIN AVG QPF FROM THE SUSQ VALLEY EAST WILL BE 0.40-0.60...WITH SOME LOCALIZED 1-2 INCH AMOUNTS. LATER PERIOD OF THE FCST LOOK FINE FOR NOW. && .PREV DISCUSSION... /ISSUED 325 PM EDT TUE MAY 30 2006/ SHORT TERM /TONIGHT THROUGH WEDNESDAY/... RIDGE AXIS OVER CENTRAL PA SLOWLY BEGINNING TO BREAK DOWN AS SLIGHTLY COOLER TEMPS BEGIN TO INFILTRATE THE MID LEVELS OF THE ATMOSPHERE. OF CONCERN FOR TONIGHT WILL BE SHORTWAVE SLIPPING SOUTH FROM UPSTATE NY. ALREADY SOME SCATTERED TSTORMS WITH THIS FEATURE NORTH OF KUCA WITH ISOLD STORMS A BIT CLOSER WHICH WILL GRADUALLY SLIDE TOWARD OUR NE COUNTIES. CAP STILL A BIT STRONGER DOWN OUR WAY...SO ACTIVITY SHOULD DIMINISH SOMEWHAT AS IT APPROACHES...BUT DIFFERENTIAL HEATING ON THE TERRAIN WILL STILL BE ENOUGH TO CREATE POCKETS OF INSTABILITY WHICH WILL FUEL ISOLATED TO SCATTERED ACTIVITY ACROSS EASTERN PORTIONS OF CWA. OTHER ITEM OF NOTE OVERNIGHT WILL BE A RETURN OF THE PATCHY FOG AND HAZE AS MUGGY AIR REMAINS IN PLACE. WEDNESDAY WILL BEGIN QUIETLY...BUT AS RETURN FLOW ON BACKSIDE OF RIDGE CONTINUES TO APPROACH...IT WILL BRING SOME WEAK UPPER FORCING AND A SLIGHT INCREASE IN MID LEVEL LAPSE RATES - BOTH AIDING IN THE DEVELOPMENT OF SCATTERED TSTORMS WED AFTERNOON MAINLY ACROSS THE HIGHER TERRAIN IN THE WEST. TEMPS WILL FALL BACK A BIT FROM TODAY/S NEAR RECORD HIGHS...BUT MAXES WILL REMAIN ON THE WARM SIDE PEAKING IN THE 80S TO NEAR 90. LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... GUIDANCE CONTINUES EXCELLENT DAY TO DAY CONSISTENCY IN THE EXPECTED EVOLUTION OF THE UPPER FLOW PATTERN ACROSS OUR REGION. THE STRONG UPPER RIDGE DOMINATING AT THE START OF THE PERIOD IS FORECAST TO TRANSITION INTO AN UPPER TROF OVER NORTHEASTERN NORTH AMERICA BY THE START OF THE WEEKEND. THE UPPER TROF...REINFORCED WITH SEVERAL SHOTS OF SHORT WAVE ENERGY IS THEN FORECAST TO REMAIN IN PLACE THROUGH NEXT WEEK. HOT WEATHER AND LIMITED PCPN WILL GIVE WAY TO NUMEROUS SHOWERS AND ABUNDANT THUNDERSTORM ACTIVITY FROM LATER WEDNESDAY INTO FRIDAY AS A COLD FRONT MOVES SLOWLY EAST REPLACING THE THEN PROGRESSIVE SFC ANTICYCLONE. RAINFALL ASSOCIATED WITH THE FRONTAL BOUNDARY SHOULD END FROM WEST TO EAST SOMETIME SATURDAY. HOWEVER...THE AFOREMENTIONED SHORTWAVE ENERGY BEHIND THE INITIAL TROF WILL SUPPORT SCATTERED CONVECTION FROM TIME TIME THROUGH THE END OF THE PERIOD. A NOTICEABLY COOLER PERIOD IS IN STORE NEXT WEEK WITH TEMPERATURES EXPECTED TO BE VERY CLOSE TO NORMAL...A POSSIBLY SLIGHTLY BELOW NORMAL IN A FEW SPOTS...FROM SATURDAY THROUGH NEXT TUESDAY. AVIATION... FLYING WEATHER THIS MID AFTERNOON LOOKING PRETTY GOOD. EARLIER FOG/HAZE HAS MIXED OUT TO P6SM SO NO CURRENT RESTRICTIONS ON VISIBILITIES AND HIGH PRESSURE RIDGE KEEPING CLOUDS TO A MINIMUM. THIS WILL CONTINUE INTO THE EARLY EVENING HOURS...WITH ISOLATED TSRA POPPING UP MAINLY IN THE NE HALF LATE THIS AFTERNOON INTO THE EVENING HOURS TO LOCALLY REDUCE VSBY/CIGS. AS EVENING PROGRESSES...THE FOG/HAZE WILL RETURN BRINGING A REDUCTION TO PREDOMINANTLY MVFR CONDITIONS /ISOLATED IFR/ THROUGH THE OVERNIGHT. SIMILAR TO TODAY...THE FOG/HAZE WILL DISSIPATE AFTER SUNRISE WED...BUT WILL HOVER AROUND 6SM MUCH OF THE DAY. CONVECTIVE ACTIVITY WILL BE ON THE INCREASE TOMORROW AFTERNOON AS WELL...WITH SCATTERED TSTORMS AFFECTING THE REGION. WINDS WILL CONTINUE TO BE LIGHT THROUGH THE PERIOD...WITH BRIEF LOCALLY GUSTY WINDS NEAR ANY THUNDERSTORMS. LOOKING FURTHER INTO THE FUTURE...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE THU INTO FRI AS A FRONT SLOWLY MOVES THROUGH MAKING RECREATIONAL FLYING DIFFICULT BEFORE IMPROVING WEATHER RETURNS FOR THE WEEKEND. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LAMBERT
Hazardous weather outlook, May 30, 3:32 AM EDT, 19 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 332 AM EDT TUE MAY 30 2006 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-310745- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 332 AM EDT TUE MAY 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DANGELO
In the hours before
Special weather statement, May 30, 8:14 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 814 PM EDT TUE MAY 30 2006 PAZ051-052-310115- MONTOUR-NORTHUMBERLAND- 814 PM EDT TUE MAY 30 2006 ...A STRONG THUNDERSTORM WILL AFFECT MONTOUR AND NORTHUMBERLAND COUNTIES THROUGH 915 PM EDT... AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES EAST OF MILTON...MOVING SOUTH AT ONLY 5 MPH. THE THUNDERSTORM WILL BE NEAR WEST MILTON AROUND 820 PM...MOORESBURG AROUND 825 PM...MONTANDON AROUND 900 PM AND NORTHUMBERLAND AROUND 915 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 214 AND 221. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147. LOCALLY VERY HEAVY RAIN OF 1 TO 2 INCHES WILL FALL FROM THIS STORM IN LESS THAN AN HOUR...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH AND HAIL UP TO ONE HALF OF AN INCH IN DIAMETER ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: LAMBERT
Special weather statement, May 30, 8:37 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 837 PM EDT TUE MAY 30 2006 PAZ042-046-310130- SOUTHERN LYCOMING-SULLIVAN- 837 PM EDT TUE MAY 30 2006 ...STRONG THUNDERSTORMS WILL AFFECT LYCOMING AND SULLIVAN COUNTIES THROUGH 930 PM EDT... AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF MONROETON TO 12 MILES SOUTHEAST OF CANTON TO 8 MILES NORTH OF MONTOURSVILLE...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR OVERTON...FORKSVILLE AROUND 845 PM...KETTLE CREEK GORGE AROUND 855 PM...DUSHORE AROUND 905 PM...PICTURE ROCKS...MUNCY...AND EAGLES MERE AROUND 910 PM...MUNCY VALLEY...LAPORTE AND HUGHESVILLE AROUND 915 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-180 BETWEEN MILE MARKERS 10 AND 18. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE ROAD 118. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LOCALIZED WIND GUSTS TO 40 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE POSSIBLE WITH THESE STORMS. ALSO...EXPECT OCCASIONAL DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: LAMBERT
Special weather statement, May 30, 10:17 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1017 PM EDT TUE MAY 30 2006 PAZ026-310315- HUNTINGDON- 1017 PM EDT TUE MAY 30 2006 ...A STRONG THUNDERSTORM WILL AFFECT HUNTINGDON COUNTY THROUGH 1115 PM EDT... AT 1012 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTH OF HUNTINGDON...MOVING SOUTH AT 5 MPH. THE THUNDERSTORM WILL BE NEAR CASSVILLE AROUND 1050 PM AND SALTILLO AROUND 1115 PM. LOCALLY VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: LAMBERT
Special weather statement, May 30, 10:29 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1029 PM EDT TUE MAY 30 2006 PAZ056-063-310330- CUMBERLAND-PERRY- 1029 PM EDT TUE MAY 30 2006 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN CUMBERLAND COUNTY AND NORTHERN PERRY COUNTY THROUGH 1130 PM EDT... AT 1025 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES NORTH OF ENOLA...MOVING SOUTH AT 15 MPH. THE THUNDERSTORM WILL BE NEAR MONTGOMERY FERRY AROUND 1035 PM...AMITY HALL AROUND 1045 PM...DUNCANNON AROUND 1055 PM...MARYSVILLE AROUND 1110 PM...SHERMANSDALE AROUND 1115 PM AND ENOLA AROUND 1120 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 53 AND 64. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG EXPRESSWAY...ROUTE 11/15...ROUTE 322/22. A 15 TO 3O MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE IN DIAMETER ARE POSSIBLE WITH THIS STORM. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: LAMBERT
Special weather statement, May 30, 10:59 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1059 PM EDT TUE MAY 30 2006 PAZ058-310500- SCHUYLKILL- 1059 PM EDT TUE MAY 30 2006 ...STRONG THUNDERSTORMS WILL AFFECT SCHUYLKILL COUNTY BETWEEN 1130 PM AND 1 AM EDT... AT 1054 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF SHICKSHINNY TO 7 MILES SOUTHEAST OF BLOOMSBURG TO 5 MILES NORTH OF KULPMONT...MOVING SOUTH AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR NUREMBURG...ASHLAND AROUND 1135 PM...RINGTOWN...GORDON...GIRARDVILLE AROUND 1140 PM...WESTON AROUND 1145 PM...JOE ZERBEY AIRPORT AROUND 1150 PM...SHEPPTON...SHENANDOAH AND GILBERTON AROUND 1155 PM...POTTSVILLE...PINE GROVE AND TAMAQUA BETWEEN 1215 PM AND 1230 PM EDT. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 98 AND 139. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE ROAD 61...STATE ROAD 309. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. ALSO EXPECT NEARLY CONTINUOUS...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THE THUNDERSTORMS. TAKE SHELTER INDOORS AND AWAY FROM WINDOW UNTIL THE STORMS HAVE PASSED. FORECASTER: LAMBERT
Local storm report, May 30, 11:00 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1100 PM EDT TUE MAY 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TSTM WND DMG 4 SW ROCKWOOD 39.88N 79.21W
05/30/2006 SOMERSET PA LAW ENFORCEMENT
TREES AND POWERLINES DOWNED ON WHIPKEY DAM RD. DIME SIZED
HAIL REPORTED DURING EVENT.
0642 PM TSTM WND DMG SOMERSET 40.01N 79.08W
05/30/2006 SOMERSET PA LAW ENFORCEMENT
911 DISPATCH REPORTS TREES AND POWERLINES DOWNED ON BYERS
RD.
0659 PM HAIL 2 S NUMIDIA 40.86N 76.41W
05/30/2006 E1.00 INCH COLUMBIA PA EMERGENCY MNGR
QUARTER SIZED HAIL ESTIMATED BY EMERGENCY MANAGEMENT
OFFICIAL.
0920 PM HAIL WILLIAMSPORT 41.24N 77.02W
05/30/2006 E0.75 INCH LYCOMING PA TRAINED SPOTTER
0928 PM HAIL WILLIAMSPORT 41.24N 77.02W
05/30/2006 E1.00 INCH LYCOMING PA STORM CHASER
STORM CHASER REPORTS QUARTER SIZED HAIL WITH TREES DOWN
AND POWER OUT AT RESIDENCE.
&&
MBCThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:16 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 44 min |
| May 30, 9:16 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 44 min |
| May 30, 9:50 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 55 min |
| May 30, 9:59 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland, Union | 61 min |
| May 30, 10:08 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 97 min |
| May 30, 10:42 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 63 min |
| May 30, 11:14 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 76 min |
| May 31, 12:31 AM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 44 min |
| May 31, 4:31 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 74 min |
| May 31, 4:41 PM EDT | Flash Flood Warning | CTP | Somerset | 3 hr |
| May 31, 5:40 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 65 min |
| May 31, 5:45 PM EDT | Flash Flood Warning | CTP | Cambria | 2 hr |
| May 31, 6:29 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 76 min |
| May 31, 7:53 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 67 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.